# SDR ASAA2018122417525

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 42,721 hours, 13,050 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6545
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 35,403 hours, 10,741 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 ANTI ICE VALVE FAILED CLOSED. GROUNDED - YES. FOUND #2 ENG COWL ANTI-ICE VALVE STICKING INTERMITTENT THROUGH CLOSE/OPEN CYCLE. REMOVED AND REPLACED #2 ENG COWL ANTI-ICE (TAI) VALVE PER B737-800 AMM 30-21-11. OPS CHECK AND LEAK CHECK GOOD.
